Sri lanka dont have at least single pharmecy standerd level.
Jeewaka Monday, 15 October 2012 11:49 AM
Dear Mr. Banda.Do not comment on what you really don't no of to become a cardboard hero.
sumith Monday, 15 October 2012 06:47 AM
I am not quite sure whether, this drug is Ceftriaxone or not.If it is ceftriaxone it should never dilutes with diluent containing calcium, such as Ringer's solution or Hartmann's solution, to reconstitute. Simple contamination would lead the precipitation. Ceftriaxone vials or to further dilute a reconstituted vial for IV administration because a precipitate can form.Other than allergy this might be possible. This is my experience as a researcher in bio-pharmacology field.
true sri lankan Monday, 15 October 2012 03:37 AM
No surprise..... I have personal experience, how the ministry of health approves & handles the import of medicines etc.
saman Monday, 15 October 2012 12:56 AM
Who is responsible for the killing of this innocent child. The doctor or the person responsible to import cheap/wrong injection ?
fahir Sunday, 14 October 2012 12:00 AM
shows the ignorance of most people commenting that they can't differentiate between an ALLERGIC reaction and an ADVERSE reaction to bad drugs...in this case it was an ALLERGY..the drugs abducted doctors are not to blame!...it's a pure bad luck/chance event that u cannot predict unless the patient has shown an allergy to a similar drug in the past! via DM Android App
Minister Sunday, 14 October 2012 06:00 AM
For the benefit of the general public, please give the name of the particular antibiotic.
Minister Sunday, 14 October 2012 05:52 AM
In time to come it might become necessary to withdraw all drugs imported by the Government. Well done. This is the miracle of Asia.
Bushel Sunday, 14 October 2012 04:34 AM
This incident also will be forgotten with out disclosing who created the problem like the blade in the chocolate incident.
Banda Sunday, 14 October 2012 03:41 AM
Hello Sirs, As the best professionals in SL(as you say) & and best educated ones(as you say) you should have preliminary test before introducing medicine to sri lanka. If some errors caused it should have the other medicine to prevent it(I don't know the name for this in your term). Also you should do variety of tests before introducing this. Other option is you should educate parent there is a death threat of injecting this to specially children. This is your laziness cause this death to this child. If you cant do this job you should go home and leave your profession and do another job which doesn't cause death to community(like carpentry). This is the real situation in most of the hospitals in SL. Banda..
xlntgson Sunday, 14 October 2012 02:09 AM
Damn allopathy! Take to indigenous medicine. Don't kill natural immunity of born and unborn children through injections false immunizations!
eresh-kuwait Saturday, 13 October 2012 08:00 AM
It seems like injection is expired
fahir Sunday, 14 October 2012 12:00 AM
it could have been 'Stevens-Johnson' syndrome..a severe ALLERGIC reaction...nothing to do with the actual medication or expiry date..but an enquiry should be held to confirm this.. via DM Android App
Jayasekera Saturday, 13 October 2012 06:15 PM
Is this newspaper funded by the LTTE. Because they are running their campaign against SL with the help of this newspaper.
Hasmy Saturday, 13 October 2012 04:04 PM
what is happening?
SL DOCTOR Saturday, 13 October 2012 12:00 AM
Feel sorry for the child. But, allergic reactions to antibiotics - even fatal - is a known side effect all over the world. It is not necessary to be expired or negligence to cause such incidence. Dear readers, never underestimate the health services rendered and the efforts taken to give a quality health care with the limited facilties and 'negligible' salaries paid to health care staff compared to other contries.. We have an excellent health care system in our country. Proud to be part of it! via DM Android App
Royalist Saturday, 13 October 2012 12:00 AM
Why withhold the drug? Just check the expiry date & throw the whole lot away! via DM Android App
Jesus Saturday, 13 October 2012 10:41 AM
May be injections are expired in kuwait....eresh.....this is lanka...injections re poisoned to harm people..
Medusa Saturday, 13 October 2012 09:51 AM
COREX- same story straight from Mahadanamuththa's book!!!
Silva Saturday, 13 October 2012 12:00 AM
how can we identify allergy? what r the symptoms ??
via DM Android App
Naman Saturday, 13 October 2012 08:17 AM
Importing cheap medicines might be the cause???
Comments will be edited (grammar, spelling and slang) and authorized at the discretion of Daily Mirror online. The website also has the right not to publish selected comments.